Maximal entanglement of nonorthogonal states: classification

Fu, Hongchen; Wang, Xiaoguang and Solomon, Allan I. (2001). Maximal entanglement of nonorthogonal states: classification. Physics Letters A, 291(2-3) pp. 73–76.

DOI: https://doi.org/10.1016/S0375-9601(01)00720-4

URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

A necessary and sufficient condition for the maximal entanglement of bipartite nonorthogonal pure states is found. The condition is applied to the maximal entanglement of coherent states. Some new classes of maximally entangled coherent states are explicitly constructed; their limits give rise to maximally entangled Bell-like states.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations